DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/7365

Title: A new class of positively quadrant dependent bivariate distributions with Pareto.
Authors: Al-Ruzaiza, A. S.
El-Gohary, Awad
Keywords: Quadrant Dependent
Bivariate Distributions
Pareto
Issue Date: 2007
Citation: International Mathematical Forum: 2(26); 1259 -1273
Abstract: This paper presents a new class of bivariate distributions with Pareto of Marshall-Olkin type. The approach in this paper uses a shock model to derive a class of positively quadrant dependent of bivariate distributions with Pareto. Further this class generalizes the bivariate Pareto distributions which obtained by Muliere and Scarsini (1987). The dependence structure and main other properties of the bivariate distributions with Pareto are investigated. The difference among the dependent and independent cases of bivariate Pareto distributions is discussed.
Description: Department of Statistics and Operations Research College of Science King Saud University.
URI: http://hdl.handle.net/123456789/7365
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
A new class of positively quadrant dependent bivariate distributions with Pareto..pdf132.54 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback